# SDR IPXA2020102761736

- Difficulty date: October 27, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,864 hours, 18,140 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB NO EMERGENCY DECLARED.  INTERMITTENT 'FLAPS' CONFIG WARNING & STATUS MESSAGE.  NOSE A/G DISAGREE DISPLAYED.  INFLIGHT FLAPS IN TRANSIT AND FLAPS UPFOLLOWING FIM TASK 31-51-00-990-808, TAKEOFF CONFIG WARNING MODULE REPLACED, IAW AMM 31-51-04-004-133 AND 31-51-04-404-014.  OPERATIONAL TEST C/OUT SATIS. PN ON/OFF: 285T0259-19, SN ON: D02229, SN OFF: D01466. IPC 31-51-04-05C.
